# SDR SWI2023F00179

- Difficulty date: June 16, 2023
- Submitted: August 2, 2023
- Operation: Air carrier
- Aircraft: N965SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7871
- Aircraft time: 44,716 hours, 38,064 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: Unknown
- Part number: UNKNOWN
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLOOR SUPPORT STRAP AT FS559 RBL27 TO RH FLOOR SILL HAS CORROSION     (C-CHECK RO 7/30/2023)    REMOVED AND REPLACED STRAP AT FS559 RBL27 REF. CRJ-200 SRM, 51-42-06 AND DWG, 601R31025 REV K. COMPLIED WITH TASK CARD 51-900-1003-SKY. PART FOR PART REPLACEMENT, NO WEIGHT CHANGE.
